Alert archive / New York / Beach Hazards Statements in 2025
Beach Hazards Statement 14, NWS Buffalo, NY
NWS Buffalo, NY issued this beach hazards statement at Aug 28, 2025, 3:40 AM EDT for 7 counties in New York. It took effect at Aug 28, 2025, 10:00 AM EDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Aug 28, 2025, 3:40 AM EDT (07:40 UTC)
- In effect from
- Aug 28, 2025, 10:00 AM EDT
- Expired
- Aug 29, 2025, 7:00 AM EDT
- In force
- 21 hr
- Issued by
- NWS Buffalo, NY
Counties Cayuga County, NY, Chautauqua County, NY, Erie County, NY, Jefferson County, NY, Monroe County, NY, Oswego County, NY, Wayne County, NY
The radar
The Buffalo radar (KBUF), 112 km from the middle of the area, began a volume at 07:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 7.7 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1245 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
833 WHUS41 KBUF 280740 CFWBUF Coastal Hazard Message National Weather Service Buffalo NY 340 AM EDT Thu Aug 28 2025 NYZ010-019-085-281800- /O.NEW.KBUF.BH.S.0014.250828T1400Z-250829T0600Z/ Northern Erie-Chautauqua-Southern Erie- 340 AM EDT Thu Aug 28 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 10 AM EDT THIS MORNING THROUGH LATE TONIGHT... * WHAT...Strong currents and dangerous swimming conditions expected. * WHERE...Beaches of Erie and Chautauqua counties. * WHEN...From 10 AM EDT this morning through late tonight. * IMPACTS...Strong currents and dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water to avoid dangerous swimming conditions. && $$
5 follow-up statements
144 WHUS41 KBUF 281401 CFWBUF Coastal Hazard Message National Weather Service Buffalo NY 1001 AM EDT Thu Aug 28 2025 NYZ006-290015- /O.EXB.KBUF.BH.S.0014.250828T2300Z-250829T0600Z/ Oswego- 1001 AM EDT Thu Aug 28 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 7 PM EDT THIS EVENING THROUGH LATE TONIGHT... * WHAT...Strong currents and dangerous swimming conditions expected. * WHERE...Beaches of Oswego county. * WHEN...From 7 PM EDT this evening through late tonight. * IMPACTS...Strong currents and dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water to avoid dangerous swimming conditions. && $$ NYZ007-290015- /O.EXA.KBUF.BH.S.0014.000000T0000Z-250829T0600Z/ Jefferson- 1001 AM EDT Thu Aug 28 2025 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH LATE TONIGHT... * WHAT...Strong currents and dangerous swimming conditions. * WHERE...Beaches of Jefferson county. * WHEN...Through late tonight. * IMPACTS...Strong currents and dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water to avoid dangerous swimming conditions. && $$ NYZ010-019-085-290015- /O.CON.KBUF.BH.S.0014.000000T0000Z-250829T0600Z/ Northern Erie-Chautauqua-Southern Erie- 1001 AM EDT Thu Aug 28 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * WHAT...Strong currents and dangerous swimming conditions. * WHERE...Beaches of Erie and Chautauqua counties. * WHEN...Through late tonight. * IMPACTS...Strong currents and dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water to avoid dangerous swimming conditions. && $$ Hitchcock
813 WHUS41 KBUF 281957 CFWBUF Coastal Hazard Message National Weather Service Buffalo NY 357 PM EDT Thu Aug 28 2025 NYZ003>005-290400- /O.EXB.KBUF.BH.S.0014.250828T2000Z-250829T1100Z/ Monroe-Wayne-Northern Cayuga- 357 PM EDT Thu Aug 28 2025 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH FRIDAY MORNING... * WHAT...Strong currents and dangerous swimming conditions expected. * WHERE...Beaches of Monroe, Wayne, and Northern Cayuga counties. * WHEN...Through Friday morning. * IMPACTS...Strong currents and dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water to avoid dangerous swimming conditions. && $$ NYZ007-290400- /O.EXT.KBUF.BH.S.0014.000000T0000Z-250829T1100Z/ Jefferson- 357 PM EDT Thu Aug 28 2025 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH FRIDAY MORNING... * WHAT...Strong currents and dangerous swimming conditions. * WHERE...Beaches of Jefferson county. * WHEN...Through Friday morning. * IMPACTS...Strong currents and dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water to avoid dangerous swimming conditions. && $$ NYZ006-290400- /O.EXT.KBUF.BH.S.0014.250828T2000Z-250829T1100Z/ Oswego- 357 PM EDT Thu Aug 28 2025 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH FRIDAY MORNING... * WHAT...Strong currents and dangerous swimming conditions expected. * WHERE...Beaches of Oswego county. * WHEN...Through Friday morning. * IMPACTS...Strong currents and dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water to avoid dangerous swimming conditions. && $$ NYZ010-019-085-290400- /O.CON.KBUF.BH.S.0014.000000T0000Z-250829T0600Z/ Northern Erie-Chautauqua-Southern Erie- 357 PM EDT Thu Aug 28 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY... * WHAT...Strong currents and dangerous swimming conditions. * WHERE...Beaches of Erie and Chautauqua counties. * WHEN...Until 2 AM EDT Friday. * IMPACTS...Strong currents and dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water to avoid dangerous swimming conditions. && $$
612 WHUS41 KBUF 290154 CFWBUF Coastal Hazard Message National Weather Service Buffalo NY 954 PM EDT Thu Aug 28 2025 NYZ010-019-085-290600- /O.CON.KBUF.BH.S.0014.000000T0000Z-250829T0600Z/ Northern Erie-Chautauqua-Southern Erie- 954 PM EDT Thu Aug 28 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY... * WHAT...Strong currents and dangerous swimming conditions. * WHERE...Beaches of Erie and Chautauqua counties. * WHEN...Until 2 AM EDT Friday. * IMPACTS...Strong currents and dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water to avoid dangerous swimming conditions. && $$ NYZ007-291100- /O.CON.KBUF.BH.S.0014.000000T0000Z-250829T1100Z/ Jefferson- 954 PM EDT Thu Aug 28 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 7 AM EDT FRIDAY... * WHAT...Strong currents and dangerous swimming conditions. * WHERE...Beaches of Jefferson county. * WHEN...Until 7 AM EDT Friday. * IMPACTS...Strong currents and dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water to avoid dangerous swimming conditions. && $$ NYZ006-291100- /O.CON.KBUF.BH.S.0014.000000T0000Z-250829T1100Z/ Oswego- 954 PM EDT Thu Aug 28 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 7 AM EDT FRIDAY... * WHAT...Strong currents and dangerous swimming conditions. * WHERE...Beaches of Oswego county. * WHEN...Until 7 AM EDT Friday. * IMPACTS...Strong currents and dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water to avoid dangerous swimming conditions. && $$ NYZ003>005-291100- /O.CON.KBUF.BH.S.0014.000000T0000Z-250829T1100Z/ Monroe-Wayne-Northern Cayuga- 954 PM EDT Thu Aug 28 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 7 AM EDT FRIDAY... * WHAT...Strong currents and dangerous swimming conditions. * WHERE...Beaches of Monroe, Wayne, and Northern Cayuga counties. * WHEN...Until 7 AM EDT Friday. * IMPACTS...Strong currents and dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water to avoid dangerous swimming conditions. && $$
702 WHUS41 KBUF 290547 CFWBUF Coastal Hazard Message National Weather Service Buffalo NY 147 AM EDT Fri Aug 29 2025 NYZ010-019-085-291100- /O.EXT.KBUF.BH.S.0014.000000T0000Z-250829T1100Z/ Northern Erie-Chautauqua-Southern Erie- 147 AM EDT Fri Aug 29 2025 ...BEACH HAZARDS STATEMENT NOW IN EFFECT UNTIL 7 AM EDT THIS MORNING... * WHAT...Strong currents and dangerous swimming conditions. * WHERE...Beaches of Erie and Chautauqua counties. * WHEN...Until 7 AM EDT this morning. * IMPACTS...Strong currents and dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water to avoid dangerous swimming conditions. && $$ NYZ007-291100- /O.CON.KBUF.BH.S.0014.000000T0000Z-250829T1100Z/ Jefferson- 147 AM EDT Fri Aug 29 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING... * WHAT...Strong currents and dangerous swimming conditions. * WHERE...Beaches of Jefferson county. * WHEN...Until 7 AM EDT this morning. * IMPACTS...Strong currents and dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water to avoid dangerous swimming conditions. && $$ NYZ006-291100- /O.CON.KBUF.BH.S.0014.000000T0000Z-250829T1100Z/ Oswego- 147 AM EDT Fri Aug 29 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING... * WHAT...Strong currents and dangerous swimming conditions. * WHERE...Beaches of Oswego county. * WHEN...Until 7 AM EDT this morning. * IMPACTS...Strong currents and dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water to avoid dangerous swimming conditions. && $$ NYZ003>005-291100- /O.CON.KBUF.BH.S.0014.000000T0000Z-250829T1100Z/ Monroe-Wayne-Northern Cayuga- 147 AM EDT Fri Aug 29 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING... * WHAT...Strong currents and dangerous swimming conditions. * WHERE...Beaches of Monroe, Wayne, and Northern Cayuga counties. * WHEN...Until 7 AM EDT this morning. * IMPACTS...Strong currents and dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water to avoid dangerous swimming conditions. && $$
933 WHUS41 KBUF 291055 CFWBUF Coastal Hazard Message National Weather Service Buffalo NY 655 AM EDT Fri Aug 29 2025 NYZ010-019-085-291200- /O.EXP.KBUF.BH.S.0014.000000T0000Z-250829T1100Z/ Northern Erie-Chautauqua-Southern Erie- 655 AM EDT Fri Aug 29 2025 ...BEACH HAZARDS STATEMENT WILL EXPIRE AT 7 AM EDT THIS MORNING... $$ NYZ007-291200- /O.EXP.KBUF.BH.S.0014.000000T0000Z-250829T1100Z/ Jefferson- 655 AM EDT Fri Aug 29 2025 ...BEACH HAZARDS STATEMENT WILL EXPIRE AT 7 AM EDT THIS MORNING... $$ NYZ006-291200- /O.EXP.KBUF.BH.S.0014.000000T0000Z-250829T1100Z/ Oswego- 655 AM EDT Fri Aug 29 2025 ...BEACH HAZARDS STATEMENT WILL EXPIRE AT 7 AM EDT THIS MORNING... $$ NYZ003>005-291200- /O.EXP.KBUF.BH.S.0014.000000T0000Z-250829T1100Z/ Monroe-Wayne-Northern Cayuga- 655 AM EDT Fri Aug 29 2025 ...BEACH HAZARDS STATEMENT WILL EXPIRE AT 7 AM EDT THIS MORNING... $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this beach hazards statement went out at Aug 28, 2:37 AM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, Aug 28, 2:37 AM EDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
237 AM EDT Thu Aug 28 2025
.SYNOPSIS...
Dry for most areas into the early afternoon today before showers
develop and move across the area ahead of and along a passing cold
front. Behind the passing cold front, most areas can expect some of
the coolest temperatures experienced since early June for Friday.
Mainly dry weather can be expected from later Friday afternoon
through the middle of next week with day-to-day warming starting
Saturday to at least near near normal for most areas; resulting in a
beautiful holiday weekend.
&&
.NEAR TERM /THROUGH TONIGHT/...
The morning will start off mostly on the dry side, but a cold front
dropping southeast out of Canada will start to increase the
potential for showers and a few thunderstorms during the afternoon.
Sfc convergence and a pre-frontal trough will help increase shower
development ahead of the main front with showers and thunderstorms
filling in between the trough and the front. Showers may develop
during the mid to late morning over and downwind of Lake Erie with
lake enhancement and surface convergence early on, this includes the
Buffalo Metro area. Showers will also develop and approach the St.
Lawrence Valley during the mid to late morning with closer proximity
to the parent sfc low. The front will move through fairly quickly
with heavier downpours expected, but some areas where some better
surface convergence and lake enhancement increases shower potential
can expect a better potential for some heavier showers ahead of the
front. Rainfall amounts of half an inch to an inch will be possible
for most locations, with some areas exceeding one inch where heavier
showers develop. Winds will increase today ahead of the cold front
with gusts up to 35 mph expected at time, especially closer to and
just downwind of the lakes. Increases in the winds gusts will be
possible with heavier showers, but instability and shear values are
not favorable for organized strong/severe thunderstorms.
Tonight, the cold front will cross the area from the mid evening
through the early overnight generally in a northwest to southeast
direction. Shower and thunderstorm potential will taper off as the
cold front passes. Cold air advection behind the passing front,
along with lingering synoptic moisture will help to continue the
potential for lake enhanced showers southeast of the lakes through
at least the first half of the night. Drier air filtering into the
region through the night will help erode showers from northwest to
southeast during the second half of the night. Winds are expected to
weaken significantly behind the passing cold front and shift to the
north and northwest within a few hours of the frontal passage.
Temperatures today will range from the upper 60s to upper 70s. The
airmass behind the passing front will cool with temperatures aloft
at 850 hPa cooling to the 0-2 deg Celsius range by daybreak on
Friday morning, which is easily in the lower 10th percentile and
approaching the daily min for this date.
&&
.SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/...
In the wake of the cold frontal passage from Thursday night, an
anomalously cool airmass will rotate overhead in the base of the
trough dropping 850mb temperatures down toward +3 to +4 Celsius
Friday. With the cooler airmass overhead, expect a few days of below
normal temperatures with highs both Friday and Saturday struggling
to climb out of the 60s, especially for the locations across the
higher terrain.
Additionally, with the post-frontal regime overhead the synoptic
pattern will support cool cyclonic flow across the area Friday,
resulting in some lake enhanced and upslope rain showers southeast
of Lake Ontario. Uncertainty continues with regards to the coverage
and timing of the showers as the airmass filtering in overhead
continues to trend drier. Overall, coverage of showers should be the
greatest Friday morning before becoming spottier Friday night into
Saturday morning.
Surface high pressure over the central Great Lakes will then begin
to work its way east this weekend. Overall subsidence and dry air
associated with the surface high will support mainly dry weather
through Sunday night.
&&
.LONG TERM /MONDAY THROUGH WEDNESDAY/...
Upper level ridging and associated surface high pressure will
gradually slide east before settling off the East Coast by mid-week.
Overall, this will not only support dry weather for the first few
days of September but also a warming trend.
Looking further ahead, the next upper level trough will pass across
the Great Lakes late in the week, supporting another strong cold
front to pass across the region. As this feature is on the outer
edges of the forecast period, the main impact as of now will be the
introduction of the chances for showers late Wednesday across the
far western New York.
&&
.AVIATION /07Z THURSDAY THROUGH MONDAY/...
VFR conditions with just passing upper level cirrus this morning as
surface high pressure moves by to our south.
VFR conditions will prevail this morning ahead of a cold front that
will be approaching the terminals from the northwest, with mid level
decks starting to thicken and lower across northwestern areas by
midday. Thickening mid-level decks will then quickly develop
southeast through mid afternoon, with conditions deteriorating to
MVFR from west to east late this afternoon into the early evening.
Showers will develop to the west and northwest of the terminals by
late this morning ahead of the approaching front, before moving into
western and north-central NY this afternoon into the evening. A few
thunderstorms will also be possible. Southwest winds will increase
through the day with wind gusts up to 25-30 knots at
KIAG/KBUF/KROC/KART this afternoon.
Tonight, showers and embedded thunderstorms ahead of and along the
cold front will bring MVFR cats along with and localized IFR
conditions at times with heavier showers. CIGs will continue to
lower to low end MVFR and IFR (mainly over interior high terrain
areas) behind the passing cold front. Guidance is trending drier
behind the passing front, so some increases to cats will be
possible.
Outlook...
Friday...MVFR/IFR early with showers possible, but tapering off from
west to east through the day with improving conditions following
suit to VFR.
Saturday through Monday...VFR.
&&
.MARINE...
A moderate chop will continue on the waters early this morning. A
cold front will approach from the northwest further increasing the
southwesterly flow through the day today. Winds and waves will reach
Small Craft Advisory levels on portions of both Lakes during this
time for which headlines are now in place (see below). A few
thunderstorms will be possible this afternoon through the first half
of tonight with the cold front.
Winds will veer northwesterly and remain somewhat elevated tonight
in the wake of the cold front. Waterspouts are possible on the Lakes
this afternoon through tonight. The elevated west to northwesterly
flow will continue, keeping choppy conditions in place to end the
work week, gradually subsiding through the day on Saturday. High
pressure will then build directly over the Lower Great Lakes region
bringing very little chop to flat wave conditions for Sunday and
Monday.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory from noon today to 8 PM EDT this evening
for LEZ020.
Small Craft Advisory from 10 AM this morning to 2 AM EDT
Friday for LEZ040-041.
Small Craft Advisory until 11 PM EDT this evening for
LOZ042.
Small Craft Advisory until 2 AM EDT Friday for LOZ045.
&&
SYNOPSIS...SW
NEAR TERM...SW
SHORT TERM...EAJ
LONG TERM...EAJ
AVIATION...JM/SW
MARINE...JMHazardous weather outlook, Aug 27, 4:21 PM EDT, 11 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 421 PM EDT Wed Aug 27 2025 NYZ008-010>014-019>021-085-282030- Lewis-Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua- Cattaraugus-Allegany-Southern Erie- 421 PM EDT Wed Aug 27 2025 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-282030- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 421 PM EDT Wed Aug 27 2025 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Waterspouts will be possible Thursday afternoon through Thursday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf SLZ022-024-282030- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 421 PM EDT Wed Aug 27 2025 This Hazardous Weather Outlook is for the New York waters of the Saint Lawrence River. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001>007-282030- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson- 421 PM EDT Wed Aug 27 2025 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 1:05 PM EDT | Special Marine Warning | BUF | 115 min | |
| Aug 28, 2:06 PM EDT | Special Marine Warning | BUF | 114 min | |
| Aug 28, 2:59 PM EDT | Special Marine Warning | BUF | 2 hr | |
| Aug 28, 3:21 PM EDT | Special Marine Warning | BUF | 39 min | |
| Aug 28, 4:00 PM EDT | Special Marine Warning | BUF | 2 hr | |
| Aug 28, 5:02 PM EDT | Special Marine Warning | BUF | 118 min | |
| Aug 28, 6:00 PM EDT | Special Marine Warning | BUF | 2 hr | |
| Aug 28, 7:18 PM EDT | Special Marine Warning | BUF | 117 min | |
| Aug 28, 7:57 PM EDT | Special Marine Warning | BUF | 2 hr |
Nearby
Beach Hazards Statements in New York, 2025Every beach hazards statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.